# SDR SWAA2020081097974

- Difficulty date: July 6, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 947-1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION FOUND ON CROWN SKIN; BS 947-1006; STR-2L TO STR-2R (UNDER DORSAL FIN) / REPAIRED CORROSION DAMAGE ON CROWN SKIN; BS947-1006 STR 2L TO 2R (UNDER DORSAL FIN) PER ER 20-02856 REV IR AND EA 20-153-01127 REV IR
